# SDR DL76S962716

- Difficulty date: December 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N132DN
- Make and model: Boeing 767332
- Aircraft serial: 24981
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T4105
- Condition: Delaminated
- Location: Nr 8 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 8 L/E SLAT T/E WEDGE WAS FOUND WITH UPPER SKIN DELAMINATION.  THE DELAMINATED AREA WAS TRIMMED OUT AND REPAIRED PER SRM 57-43-02, FIG 201.
